Steroid-Associated Side Effects: A symptom management update on multiple myeloma treatment

    loading  Checking for direct PDF access through Ovid

Abstract

BACKGROUND:

One constant and relatively unchanged aspect of treatment of multiple myeloma (MM) is the use of glucocorticosteroids, or steroids, which can cause a wide range of adverse side effects and harm patients’ quality of life.

OBJECTIVES:

The objective of this study was to provide updated recommendations on the management of steroid-associated side effects in patients with MM.

METHODS:

A study of steroid-associated side effects in MM treatment regimens was reviewed to provide updated recommendations to healthcare professionals.

FINDINGS:

Identifying the side effects of steroids and managing them promptly contribute to the success of steroid-containing regimens for patients with MM.

Related Topics

    loading  Loading Related Articles